# SDR SWAA2024052375981

- Difficulty date: April 17, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 38,855 hours, 18,136 cycles
- System (JASC): 5240 · Service Doors
- Part: Cam
- Part number: UNKNOWN
- Condition: Chafed
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HANDLE BOX CAM HAS CHAFFING MARKS AT BOTTOM FACE.<[01] REMOVED AND REPLACED HANDLE BOX CAM R1 DOOR AS PER B737 AMM 52-41-11-400-801;[02] VERIFIED STEP 1
